Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 45, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 2:57 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2013, 2:57 PM CDT (19:57 UTC)
- Expired
- Oct 13, 2013, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 83 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 5:00 PM CDT | HEAVY RAIN 12.05 | Crystal City, TX | RAINFALL AMOUNT AS OF 5PM. STREET FLOODING REPORTED. SHELTER OPENED FOR SOME FLOOD WATER DISPLACED RESIDENTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
255
WGUS54 KEWX 131957
FFWEWX
TXC127-323-507-132300-
/O.NEW.KEWX.FF.W.0045.131013T1957Z-131013T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN DIMMIT COUNTY...
MAVERICK COUNTY...
SOUTHWESTERN ZAVALA COUNTY...
* UNTIL 600 PM CDT.
* AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATES THREE TO FOUR INCHES OF RAIN HAS FALLEN AND
ONE TO THREE INCHES OF ADDITIONAL RAIN IS LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRYSTAL CITY...COMETA AND WINTER HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2872 9970 2856 9989 2839 9978 2845 10025
2874 10025
$$1 follow-up statement
117
WGUS74 KEWX 132214
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT SUN OCT 13 2013
TXC127-323-507-132300-
/O.CON.KEWX.FF.W.0045.000000T0000Z-131013T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-MAVERICK TX-ZAVALA TX-
514 PM CDT SUN OCT 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN ZAVALA...MAVERICK AND NORTHWESTERN DIMMIT COUNTIES...
AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS PARTS OF SOUTHERN MAVERICK AND ZAVALA COUNTIES WITH A HEAVY
RAIN PRODUCER CELL MOVING ACROSS DIMMIT COUNTY JUST SOUTH OF CARRIZO
SPRINGS MOVING TOWARD THE CITY OF CATARINA. NEARLY ALL MAJOR ROADS
IN DIMMIT COUNTY CLOSED DUE TO HIGH WATER. AMONG THESE ARE
1433...1407...1556 AND 468. HWY 83 TO ASHERTON JUST RECENTLY OPENED.
MORE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED STORMS ARE EXPECTED
WITHIN THE NEXT HOUR OR SO AS NEW STORMS OVER MEXICO MOVE ACROSS THE
RIO GRANDE. HI-RES MODEL SOLUTIONS ARE SUGGESTING MORE HEAVY RAINS
FOR LATE THIS EVENING INTO MONDAY MORNING. STAY TUNED AND MONITOR
WEATHER CONDITIONS CLOSELY THROUGH MONDAY MORNING AS SEVERAL UPPER
DISTURBANCES COUPLED WITH DEEP LOW LEVEL MOISTURE COMBINE FOR HEAVY
RAINS.
LOCATIONS IN THE WARNING AREA INCLUDE WINTER HAVEN...CRYSTAL CITY AND
COMETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2872 9970 2856 9989 2839 9978 2845 10025
2874 10025
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 12:36 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 13, 12:36 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1236 PM CDT SUN OCT 13 2013 .AVIATION... SHOWERS AND THUNDERSTORMS ARE SCATTERED ACROSS THE FLYING AREA. LIGHT RAIN IS MOVING INTO THE SAN ANTONIO AREA WITH TSRA NEAR DRT. EXPECT SHRA/TSRA INTERMITTENTLY AT ALL TERMINALS THROUGH THE AFTERNOON AND EARLY EVENING. THINKING BEST CHANCES ARE FOR THE NEXT FEW HOURS AT DRT AND BETWEEN 20Z AND 04Z AT SAT...SSF...AND AUS. CONTINUING CHANCES OVERNIGHT...BUT DID NOT WANT TO INCLUDE TEMPO GROUPS THROUGH THE NEXT 24 HOURS. CIGS WILL BE MVFR IN RAIN AND WILL LOWER THIS EVENING. YOU CAN PROBABLY EXPECT NUMEROUS AMENDMENTS THROUGH THIS FORECAST PERIOD WITH ON AND OFF PRECIP AND CIGS MOVING UP AND DOWN MAINLY BETWEEN VFR AND MVFR WITH OCCASIONAL STOPS AT IFR. && .PREV DISCUSSION... /ISSUED 1107 AM CDT SUN OCT 13 2013/ UPDATE... ANOTHER AREA OF CONVECTION INITIATED ALONG THE MEXICAN PLATEAU AND EMBEDDED WITHIN A PLUME OF PACIFIC MOISTURE WAS PRODUCING HEAVY RAINS OVER SOUTHWEST PORTIONS OF SOUTH CENTRAL TEXAS REGION LATE THIS MORNING. THIS PATTERN WILL LIKELY CONTINUE THROUGH EARLY MONDAY AS CONVECTION ALONG THE MEXICAN PLATEAU REDEVELOPS AND STEERING CURRENTS GUIDE THE STORMS NORTHEAST. CURRENT THINKING IS THE COLD FRONT CURRENTLY OVER OUR REGION WILL DISSIPATE THIS EVENING AS SOUTHEAST FLOW RETURNS. ADDITIONAL CONVECTION DEVELOPING ALONG THE MEXICAN PLATEAU WILL PUSH INTO WESTERN PORTIONS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE TROPICAL ENVIRONMENT...SATURATED GROUND CONDITIONS AND SOME RIVERS AND STREAMS STILL IN FLOOD...WILL LIKELY EXPAND THE WATCH IN TIME UNTIL 7 AM MONDAY AND ADD MAVERICK ZAVALA AND DIMMIT COUNTIES TO THE WATCH ON THE AFTERNOON FORECAST PACKAGE. PREV DISCUSSION... /ISSUED 626 AM CDT SUN OCT 13 2013/ DISCUSSION... SEE AVIATION FOR THE 12Z TAF DISCUSSION. AVIATION... THIS MORNING A LINEAR MCS WAS SINKING SOUTHWARD ACROSS SOUTH CENTRAL TEXAS. TSTMS WILL LOWER FLIGHT CONDITIONS TO IFR DUE TO HEAVY RAIN WHEN THEY MOVE ACROSS KSAT AND KSSF DURING THE NEXT FEW HOURS. THE CONVECTIVE COMPLEX WILL CONTINUE TO PROPAGATE SOUTHWARD TOWARDS THE TEXAS COAST. THE AIRMASS IS UNSTABLE AND UNCAPPED...SO ADDITIONAL SHOWER AND THUNDERSTORM FORMATION IS POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING. IFR/MVFR CONDITIONS WILL OCCUR IN AND AROUND THE TSTMS TODAY AND THIS EVENING...OTHERWISE VFR CONDITIONS CAN BE EXPECTED TODAY. MVFR CIGS WILL PREVAIL AFTER 04Z WITH IFR POSSIBLE BY 10Z. SFC WINDS TODAY AND THIS EVENING SE AT 5 TO 10 KTS WITH CONVECTIVE GUSTS OF 20 KTS POSSIBLE. PREV DISCUSSION... /ISSUED 400 AM CDT SUN OCT 13 2013/ SHORT TERM (TODAY THROUGH MONDAY)... A SURFACE BOUNDARY HAS DRIFTED SOUTH INTO CENTRAL TEXAS WHILE AN UPPER LEVEL SHORTWAVE IS LIFTING NORTH AND APPROACHING THE RIO GRANDE. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO ARE SPREADING OVER TEXAS WITH A NEARLY TROPICAL AIRMASS AND PWS OF 1.7 TO 2 INCHES ACROSS SOUTH CENTRAL TEXAS. EXPECT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS TODAY. WILL MENTION LOCALLY HEAVY RAINS AND ISSUE A FLASH FLOOD WATCH FOR AREAS ALONG AND NORTH OF U.S. HIGHWAY 90 THROUGH 7 PM. THE SURFACE BOUNDARY LIFTS BACK NORTH AND MOISTURE LEVELS SLIGHTLY DECREASE RESULTING IN LESS COVERAGE OF SHOWERS AND THUNDERSTORMS BY MONDAY. EXCEPT...ALONG THE RIO GRANDE AND OVER THE EDWARDS PLATEAU WHERE ANOTHER UPPER LEVEL SHORTWAVE MOVES ACROSS TONIGHT RESULTING IN NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS THAT MAY REQUIRE THE WATCH TO BE EXTENDED. DAYTIME TEMPERATURES WILL BE A BIT COOLER DUE TO CLOUDS AND RAIN. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT FOR MUCH OF THE WEEK. RAIN CHANCES DECREASE MONDAY NIGHT INTO TUESDAY MORNING AS UPPER LEVEL RIDGE BRIEFLY BUILDS OVER SOUTHERN TEXAS. AN UPPER LEVEL TROUGH MOVING OUT INTO THE PLAINS DROPS A COLD FRONT SOUTH WITH A SLOW PASSAGE ACROSS SOUTH CENTRAL TEXAS LATE TUESDAY INTO EARLY WEDNESDAY. MOISTURE LEVELS INCREASE AS ADDITIONAL PACIFIC MOISTURE IS DRAWN NORTHEAST ACROSS TEXAS FROM THE REMNANTS OF CURRENT TROPICAL DEPRESSION 15-E AND ARE MAXIMIZED IN THE FRONTAL ZONE WITH PWS OF 1.9 TO 2.2 INCHES. EXPECT MORE WIDESPREAD HEAVY RAINS DUE TO SLOW MOVEMENT OF FRONT AND STEERING FLOW PARALLEL TO THE FRONT RESULTING IN TRAINING OF RAINS. DEPENDING ON HOW MUCH RAIN FALLS UNTIL THEN TO SATURATE THE SOILS...A FLASH FLOOD WATCH MAY HAVE TO BE ISSUED FOR LATER TUESDAY INTO EARLY WEDNESDAY. RAIN CHANCES WILL CONTINUE LATER ON WEDNESDAY INTO EARLY THURSDAY AS ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN PLAINS. A BRIEF PERIOD OF NO RAIN CHANCES FOR LATE THURSDAY AND THURSDAY NIGHT. THEN SLIGHT CHANCES OF RAIN DEVELOP AHEAD OF YET ANOTHER UPPER LEVEL TROUGH. ABOVE AVERAGE TEMPERATURES EARLY IN THE WEEK TURN BELOW AVERAGE MID TO LATE WEEK DUE TO CLOUDS...RAIN AND COLD ADVECTION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 86 72 84 62 / 60 40 20 60 80 AUSTIN BERGSTROM INTL AIRPORT 72 86 71 84 62 / 50 40 20 50 80 NEW BRAUNFELS MUNI AIRPORT 73 86 73 86 63 / 60 30 20 50 80 BURNET MUNI AIRPORT 70 83 68 80 58 / 60 40 30 70 80 DEL RIO INTL AIRPORT 70 85 73 85 64 / 90 40 30 40 70 GEORGETOWN MUNI AIRPORT 71 86 70 82 61 / 50 40 20 70 80 HONDO MUNI AIRPORT 73 86 71 86 62 / 60 30 20 50 80 SAN MARCOS MUNI AIRPORT 72 85 72 85 63 / 60 40 20 50 80 LA GRANGE - FAYETTE REGIONAL 73 86 72 86 65 / 40 30 20 40 60 SAN ANTONIO INTL AIRPORT 74 86 73 86 63 / 60 30 20 50 80 STINSON MUNI AIRPORT 74 88 73 87 64 / 60 30 20 40 70 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...02 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Oct 13, 5:08 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 508 AM CDT SUN OCT 13 2013 TXZ171>173-183>194-202>209-217>225-228-141015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 508 AM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING GENERALLY ALONG AND NORTH OF HIGHWAY 90. A WEAK COLD FRONT HAS DRIFTED TO NORTHERN PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING WHILE AN UPPER LEVEL DISTURBANCE IS MOVING NORTHEAST ACROSS NORTH CENTRAL MEXICO TOWARD SOUTH CENTRAL TEXAS. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO HAVE DEVELOPED A NEARLY TROPICAL AIRMASS OVER SOUTH CENTRAL TEXAS. THESE FEATURES WILL INTERACT WITH THIS AIRMASS TO GENERATE LOCALLY HEAVY RAINS. RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 6 TO 8 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 13, 2:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
226 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 5 SSW CRYSTAL CITY 28.62N 99.85W
10/13/2013 E9.00 INCH DIMMIT TX CO-OP OBSERVER
OVER NINE INCHES OF RAINFALL IN SIX HOURS.
&&
EVENT NUMBER EWX1300607
PMLocal storm report, Oct 13, 2:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 E7.10 INCH DIMMIT TX CO-OP OBSERVER
OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.
&&
EVENT NUMBER EWX1300608
PMLocal storm report, Oct 13, 2:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY RAIN CRYSTAL CITY 28.69N 99.83W
10/13/2013 E10.00 INCH ZAVALA TX EMERGENCY MNGR
OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.
&&
EVENT NUMBER EWX1300609
PMLocal storm report, Oct 13, 2:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD BIG WELLS 28.57N 99.57W
10/13/2013 DIMMIT TX CO-OP OBSERVER
PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.
&&
EVENT NUMBER EWX1300610
PMLocal storm report, Oct 13, 2:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
ALONG WITH SOME EVACUATIONS OF HOMES.
&&
EVENT NUMBER EWX1300611
PMLocal storm report, Oct 13, 2:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD PFLUGERVILLE 30.44N 97.62W
10/13/2013 TRAVIS TX PUBLIC
PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT
PASSABLE IN THE CITY DUE TO RISING WATER.
0600 AM FLASH FLOOD KYLE 29.99N 97.87W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.
0615 AM HEAVY RAIN 1 S SUNSET VALLEY 30.21N 97.82W
10/13/2013 E4.00 INCH TRAVIS TX BROADCAST MEDIA
FOUR INCHES OF RAINFALL IN LESS THAN SIX HOURS.
0631 AM FLASH FLOOD 1 SSE ROLLINGWOOD 30.26N 97.78W
10/13/2013 TRAVIS TX FIRE DEPT/RESCUE
SEVERAL HIGH WATER RESCUES ON GOING.
0700 AM FLASH FLOOD 10 S PFLUGERVILLE 30.30N 97.62W
10/13/2013 TRAVIS TX DEPT OF HIGHWAYS
NUMEROUS LOW WATER CROSSINGS ARE CLOSED AROUND THE CITY
OF AUSTIN.
0700 AM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
10/13/2013 TRAVIS TX EMERGENCY MNGR
MAJOR FLOODING ALONG WILLIAMSON CREEK NEAR HEARTWOOD
DRIVE.
0705 AM FLASH FLOOD SUNSET VALLEY 30.23N 97.81W
10/13/2013 TRAVIS TX FIRE DEPT/RESCUE
SEVERAL WATER RESCUES NEAR SUNSET VALLEY.
0730 AM FLASH FLOOD 7 NNE UVALDE 29.31N 99.76W
10/13/2013 UVALDE TX LAW ENFORCEMENT
HIGHWAY FM1051 CLOSED.
0800 AM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
DRIPPING SPRINGS.
0825 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
0930 AM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
10/13/2013 M2.05 INCH GUADALUPE TX COCORAHS
2.05 INCHES OF RAINFALL IN THE PAST TWO HOURS.
0945 AM HEAVY RAIN 1 ENE ANDERSON MILL 30.46N 97.79W
10/13/2013 M4.35 INCH WILLIAMSON TX COCORAHS
4.35 INCHES IN THE PAST 6 HOURS.
1126 AM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
10/13/2013 ZAVALA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
RESCUE ON JFK DRIVE.
0155 PM HEAVY RAIN CRYSTAL CITY 28.69N 99.83W
10/13/2013 E10.00 INCH ZAVALA TX EMERGENCY MNGR
OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.
0200 PM HEAVY RAIN 5 SSW CRYSTAL CITY 28.62N 99.85W
10/13/2013 E9.00 INCH DIMMIT TX CO-OP OBSERVER
OVER NINE INCHES OF RAINFALL IN SIX HOURS.
0210 PM HEAVY RAIN BIG WELLS 28.57N 99.57W
10/13/2013 E7.10 INCH DIMMIT TX CO-OP OBSERVER
OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.
0220 PM FLASH FLOOD BIG WELLS 28.57N 99.57W
10/13/2013 DIMMIT TX CO-OP OBSERVER
PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.
0241 PM FLASH FLOOD EAGLE PASS 28.71N 100.49W
10/13/2013 MAVERICK TX LAW ENFORCEMENT
SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
ALONG WITH SOME EVACUATIONS OF HOMES.
&&
EVENT NUMBER EWX1300594 EWX1300603 EWX1300595 EWX1300598 EWX1300596
EWX1300597 EWX1300599 EWX1300605 EWX1300604 EWX1300602 EWX1300600
EWX1300601 EWX1300606 EWX1300609 EWX1300607 EWX1300608 EWX1300610
EWX1300611
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Oct 12, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Oct 12, 9:46 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 12, 11:50 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Oct 13, 1:48 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 72 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Oct 13, 3:47 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 3:59 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie | 2 hr |
| Oct 13, 4:00 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more | 23 hr |
| Oct 13, 4:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Oct 13, 4:31 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 4:59 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 5:21 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Oct 13, 6:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Gillespie, Kendall, Kerr | 2 hr |
| Oct 13, 6:27 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:54 AM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 7:31 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 119 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 10:25 AM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 10:56 AM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 2 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Bastrop | 9 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Fayette | 9 hr |
| Oct 13, 1:36 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 1:41 PM CDT | Areal Flood Advisory | EWX | Maverick | 109 min |
| Oct 13, 2:44 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Oct 13, 3:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 116 min |
| Oct 13, 3:37 PM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Oct 13, 4:26 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 6:32 PM CDT | Flash Flood Warning | EWX | Dimmit | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.